# SDR 05FDEA00483

- Difficulty date: March 7, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,266 hours, 50,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, STIFFENER FITTING BELOW "S" DUCT CRACKED AND FRAMING STRUCTURE FOR "S" DUCT CORRODED, BOTH AT BS 1342 BOTH ON RT SIDE REF EA NR7-5310-87123 FOR FERRY FLT APPROVAL.
